# SDR C77A20140301004

- Difficulty date: March 1, 2014
- Submitted: March 1, 2014
- Operation: Air carrier
- Aircraft: N751CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 13,432 hours, 11,450 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Worn
- Location: Pylon
- Part time: 13,432 hours, 11,450 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON PANEL 419NR HAS AN OVERSIZE FASTENER HOLE.  REAMED FASTENER HOLE BACK TO ROUND & INSTALLED NAS 1169C REPAIR WASHER IAW SRM 51-40-02 ON WORK ORDER 784497-414 IAW ETD 2014-170-015217 & EA E170-54-022 REV IR WORK ORDER 1408383.
